Aa
A
A
A
Close
Birth Control (Contraception) Community
6.42k Members
Avatar universal

Depo provera and weight gain

I had 2 depo provera shots. In the past 8 months I have gone from a size 8-16. As soon as I realized it was the depo causing the weight gain I discontinued its use. It was too late. I am off the depo now but I am STILL gaining weight. I gained 10 lbs in the past month! My question is : is the depo still in my system from having a shot November 7? And how long until I start losing weight? Will I lose this weight?
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.